# SDR 97ZZZX2330

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Laminated Hinge
- Part number: 704A33633171
- Condition: Worn
- Location: T/R White
- Part time: 68 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAMINATED HINGE ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH 2 EACH UNITS UNITS FROM KIT 350A33-2153-00, CORRECTED PROBLEM.
